Journal article icon

Journal article

Global existence and regularity of solutions for active liquid crystals

Abstract:
We study the hydrodynamics of active liquid crystals in the Beris–Edwards hydrodynamic framework with the Landau–de Gennes Q-tensor order parameter to describe liquid crystalline ordering. The existence of global weak solutions in two and three spatial dimensions is established. In the two-dimensional case, by the Littlewood–Paley decomposition, the higher regularity of the weak solutions and the weak-strong uniqueness are also obtained.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jde.2017.02.035

Authors


More by this author
Department:
Keble College
Role:
Author
More from this funder
Funding agency for:
Chen, G-Q
Keble College, Oxford More from this funder
Expand funders...
Publisher:
Elsevier Publisher's website
Journal:
Journal of Differential Equations Journal website
Volume:
263
Issue:
1
Pages:
202-239
Publication date:
2017-03-05
Acceptance date:
2017-02-20
DOI:
ISSN:
1090-2732 and 0022-0396
Pubs id:
pubs:686242
URN:
uri:1d9c11a5-b6b0-4bca-8188-89c73ca66161
UUID:
uuid:1d9c11a5-b6b0-4bca-8188-89c73ca66161
Local pid:
pubs:686242

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP